An intravenous formulation of acetaminophen was introduced to the United States in 2011. Experience from Europe indicates that serious dosing errors are likely to occur. Most events have involved a 10-fold dosing error in small children caused by calculating the dosage in milligrams, but then administering the solution in milliliters. The solution is 10 mg/mL; therefore, a 10-fold overdose occurs. Evaluation of overdose with the intravenous formulation is similar to oral overdose. A serum acetaminophen concentration should be drawn 4 hours after the infusion was started or as soon thereafter as possible. If the serum acetaminophen concentration plots above the treatment line on the Rumack-Matthew nomogram, treatment with acetylcysteine should be initiated. Health care providers are encouraged to contact their regional poison center (1-800-222-1222) so that dosing errors will be reported, and the experience with this new product can be accumulated.